# SDR 9619136615

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Ws 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CRACKS AND CORROSION IN THE RIGHT WING FRONT SPAR WEB AT THE UPPER CHORD FSSI 1087.  REPAIRED PER EA 66-106376.
